Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Azur

Veteran Member
  • Content Count

    56
  • Joined

  • Last visited

  • Days Won

    1

Azur last won the day on June 16 2020

Azur had the most liked content!

Community Reputation

1 Neutral

About Azur

  • Rank
    Junior Member

Recent Profile Visitors

2861 profile views
  1. Hi everybody! I've been off Accutane for almost 6 months now with good results. Clear with an occasional zit. Nothing special. I decided to start using the BP Gel like two months ago during the night. Well, everything went OK untill like a month ago tiny white bumps started to appear on my forehead. They are like hard and really, really tiny. Don't even look like real acne. And it's only on my forehead. Along my hairline it seems to be worse, more of them. Along the hairline and under the hair
  2. I was wondering how long after Accutane it is safe to start using Lactic acid peels ?! I have a couple of red marks left after Accutane and perhaps Lactid Acid could help. Thanks!
  3. LOL well, thanks guys for the insightfull help!
  4. Okay, so you're on BP/Regimen and you're off to the beach for 10 days or whatever. What should you do? You can't keep on using BP, can you? Just use at night? Any tips?
  5. Okay! Thanks Dan! I'll give it a try and see what happens! It should be okay, as there were no problems before with other online stores.
  6. Hi, I read that you would rather not ship to The Netherlands because of restrictions but the thing is that I've ordered BP and other acne stuff thru dermstore.com before and it was all deliverd fine. I live in The Netherlands by the way.... Do you know something I don't?
  7. Hey guys! Well, I've got a question for ya all! My Accutane course is almost coming to an end! I have like a month to go and then I am finished. It will make a total of 7 months. My face is clear, has been for some time now and my chest is ALMOST clear. My chest has progressed the slowest and I still have these tiny red bumps that have been pimples like 2 months ago and still haven't gone away totally. I am hoping that in the coming month those tiny bumps will dissapear as well. My derm said
  8. Phil B, thanks for the info and your story! It does give me some hope.... But chest acne is indeed very stubborn! Hate is not even the right word for it. But so at the end one accutane course did the trick for you?! Maybe the BP helped for ya as well but I'm not sure I wanna go there now. Anyway, to me chest acne is totally a mistery!!!! I've never had it untill like 6 months ago! I went from a clear chest to exploding chest in about one week. I really don't know what happend but obviously som
  9. Yah well, I'm also exstatic about the fact that my face is clearing up but I badly want thesame for my chest! So come one tane, do your job. Hope it's still possible!
  10. Hey everybody. I need some advice from you guys. I'm in my 4th month on Accutane, 15 weeks to be exact. Accutane pretty much cleared my face but the problem is still my chest. It took a long time until I saw some improvement on my chest, maybe just a few weeks ago. So my acne on my chest is lesser that it was but I am still not clear there. I know I still have about 2 momths to go, could do 3 if needed but can it clear up before the end of my course? Is there still hope for my chest? It would b
  11. Paul, that blond hair does bring out those blue eyes of yours! However, like the old hairdo better!
  12. You're cute paul, if thats you at least.....
  13. Yes! Those heal soooooooooo slow, so irritating and makes your skin look like full with pimples but when you look closely you can see that it is actually totally flat! That's why I advice some sort of foundation over it.
  14. LOL!! But Roche did make pretty sure that EVERYBODY sees the warning signs huh. I mean, even the BIGGEST moron can't miss them! If somebody would, they should really shoot him/her down.
  15. I was just like you at the beginning of my Accutane course, full of hope and ready to go. I also thought that I would have my initial breakout in week 2/3 and that after that it would all be over and I would enter the healing process. Well..... NOT!!!!! Sorry to scare ya but for most of us Accutane aint that kind of miracle drug. You will probably have a severe breakout in the first couple of weeks and after that you will have ups and downs but don't expect to be clear after month 1 or somethi
×